# SDR IXXA20170202071

- Difficulty date: January 6, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1395-1417
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BS 1395 - 1417, LBL 88 FLOOR SUPPORT CORRODED. CORROSION OUT OF LIMITS. REMOVED AND REPLACED IAW SRM 51-40-02 PAGE 9.
